# SDR DALA2021090805311

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 62,647 hours, 20,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 27e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMEG LIGHT AT SEAT 27E MISSING. CORRECTIVE ACTION: REMOVED & REPLACED END CAP @ ROW 27 DEF IAW B757 CMM 25-22. OPS CHK GOOD. (7933236)
